• Title of article

    Comparison of designs for multivariate generalized linear models

  • Author/Authors

    S. Mukhopadhyay، نويسنده , , A.I. Khuri، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    15
  • From page
    169
  • To page
    183
  • Keywords
    Bivariate binary distribution , Mean-squared error of prediction , Prediction bias , Prediction variance , Quantile dispersion graphs , Quantiles of the mean-squared error of prediction , Response surface design
  • Journal title
    Journal of Statistical Planning and Inference
  • Serial Year
    2008
  • Journal title
    Journal of Statistical Planning and Inference
  • Record number

    220617